• Challenge School Calendar 2021-22

    Challenge School Calendar 2021-22

  • Challenge School Silver-Teal Calendar 2021-22

    Challenge School Silver-Teal Calendar 2021-22

  • School Hours and Entry

    Grades K–4: 8:00 a.m. to 3:00 p.m.

    Dismissal is at 2:00 p.m. EVERY WEDNESDAY

    Kindergarten and Grades 3 and 4 may begin their rolling entrance at 7:45 a.m. through the southwest door.

    Grades 1 and 2 may begin their rolling entrance at 7:45 a.m. through the west door.

    Grades 5–8: 8:00 a.m. to 3:00 p.m.

    Grades 5 and 6 may begin their rolling entrance at 7:45 a.m. through the southeast door.

    Grades 7 and 8 may begin their rolling entrance at 7:45 a.m. through the main door.

  • Lunch and Recess Times

    Teams A & B, from 10:50 - 11:30 a.m.

    Team C, from 12:15 - 12:55 p.m.

    Team D, from 11:33 a.m. - 12:03 p.m.

    Team E, from 10:23 -10:53 a.m.

  • Daily Schedule - Team A

    7:45-8:00   

    Students enter (Unpack, Wash Hands, Breakfast)

    8:00-8:10     

    Attendance/Eat/Read/Draw/Write

    8:10-8:35     

    Morning Meeting/Message/SEL Lesson (25 min); Mondays: 8:25-8:55 Library

    8:35-9:05     

    SEL/Purposeful Play (30 min); Thursdays: 8:40-9:05 SLP Push-in

    9:05-9:30     

    Phonics/FUNdations/Word Work (25 min)

    9:30-9:45     

    Recess

    9:45-10:00   

    Wash Hands/Snack

    10:00-10:40

    Writers' Workshop (Mini-Lesson, Compose, Share) (40 min)

    10:40-11:20

    Readers' Workshop (Mini-Lesson, Teach/Confer, Share) (40 min)

    11:20-11:35

    Math Number Corner

    11:37-12:22

    EnCore (45 min)

    12:25-12:50

    Social Studies/Science (25 min)

    12:50-1:00   

    Wash Hands/Get ready for lunch

    1:05-1:50     

    Lunch/Recess

    1:55-2:45     

    Wash Hands/Math Lesson (50 min); GT Push-in

    2:45-3:00     

    Pack/Closing Circle

  • Daily Schedule - Team B

    7:45-8:00 Arrival, Morning FLOW
    8:00-8:30 Morning Meeting - Shared Reading and Writing
    8:30-9:30 Literacy Block (Readers' or Writers' Workshop; Mini-Lesson; Independent time; Share)
    930-9:50 Morning Recess
    9:50-10:00 Snack
    10:00-10:30 Literacy Block - Reading, Writing, or Word Work
    10:30-11:30 Math Block
    11:37-12:22 EnCore
    12:22-1:05 Instruction Block (Science/Social Studies)
    1:05-1:50 Lunch/Recess
    1:50-2:10 Classroom Jobs/DEAR/Read Aloud
    2:10-2:50 Mini-Courses
    2:50-3:00 Closing

  • Daily Schedule - Team C

    7:45-8:00 Rolling Start; Daily Warm-Up
    8:00-9:30 Literacy; 8:00-8:45 Readers' Workshop/Phonics and Word Work; 8:45-9:30 Writers' Workshop (Snack)
    9:30-10:35 Math
    10:35-11:04 Connections: Monday-Silent Read; Tuesday-Study Hall; Wednesday-SEL/Second Step; Thursday-Teambuilding; Friday-Current Events/Wordly Wise
    11:04-11:49 Lunch/Recess
    11:49-12:27 Literacy Block/Read Aloud
    12:27-1:12 EnCore
    1:15-2:00 Science/Social Studies
    2:00-2:25 Recess
    2:25-2:55 Mini-Course
    2:55-3:00 Closing

  • Daily Schedule - Team D

    Time Subject

  • Daily Schedule - Team E

    Time Subject

  • Delayed Start Schedule

    Challenge School, all grades, will always follow the school district Elementary School delay of 60 minutes!

    Elementary school students who arrive at the school prior to 8:50 A.M. will be sent to their classroom; middle school students will be sent to their first period teacher.

    Time Subject
    9:00 - 9:40 Period 1
    9:43 - 10:20 Period 2
    Remainder of day is unchanged!

    Please understand we are both part of a school district and a school of choice that is dependent on private transportation. We have students traveling from across the entire district, and the weather conditions may vary. Even if the school district is open, but you feel the road conditions are unsafe, please feel free to keep your child at home and call the school attendance line to report his/her absence. If during the day the weather turns poor, and safety is a concern to you, please feel free to sign your child out early, even if the school district as a whole has not adjusted the ending time for school.